Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
kstaron

Seroquel

Recommended Posts

Mom has had PD for 32 years. She is 75. The neurologist recently suggested Seroquel....

 

She can spend most of her day in 'reality' but on occasion slips into insisting on things that do not exist ( for example, that we have a bird that we need to feed , or that their is a toddler visiting that she is watching ). She also on occasion will appear to be awake at 5am, but it almost appears that she is dreaming with her eyes open, because once again, she will insist on things that are not accurate, and be upset with people that are not in the room.

 

My question is 2-fold. #1) Will a low dose of Seroquel help with these delusions #2) Will it completely alter her? Since she is 'with it' alot of the time, I am afraid to start her on something that will just take away more of 'my mom'. She's great when her persepctive on reality is normal. Seroquel scares me for some reason, and I do not want to start something and regret it, but the agitation is increasing, so I am thinking I may have no choice.

 

Thanks in advance...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×